Alert archive / Missouri / Flash Flood Warnings in 2008
Flash Flood Warning 126, NWS Springfield, MO
NWS Springfield, MO issued this flash flood warning at Jun 26, 2008, 11:45 PM CDT for Laclede County, Pulaski County, Texas County, Missouri. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 26, 2008, 11:45 PM CDT (04:45 UTC)
- Expired
- Jun 27, 2008, 6:00 AM CDT
- In force
- 6 hr
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Laclede County, MO, Pulaski County, MO, Texas County, MO
The radar
The Springfield radar (KSGF), 115 km from the middle of the area, began a volume at 04:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 4.8 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2652 J/kg
- Mixed-layer CIN
- -17 J/kg
- Mixed-layer LCL
- 1274 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 36 m²/s²
- 0-3 km storm-relative helicity
- 133 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KSGF 270447
FFWSGF
MOC105-169-215-271100-
/O.NEW.KSGF.FF.W.0126.080627T0445Z-080627T1100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1145 PM CDT THU JUN 26 2008
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* FLASH FLOOD WARNING FOR...
EASTERN LACLEDE COUNTY IN SOUTHWEST MISSOURI...
NORTHWESTERN TEXAS COUNTY IN SOUTH CENTRAL MISSOURI...
SOUTHERN PULASKI COUNTY IN CENTRAL MISSOURI...
* UNTIL 600 AM CDT FRIDAY.
* AT 1143 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE
WARNED AREA. DOPPLER RADAR ESTIMATES THAT BETWEEN ONE AND THREE
INCHES OF RAIN HAVE FALLEN DURING THE PAST TWO HOURS...WITH AN
ADDITIONAL ONE TO TWO INCHES OF RAINFALL POSSIBLE.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT MAY EXPERIENCE FLASH FLOODING INCLUDE...
FORT LEONARD WOOD...WAYNESVILLE...RICHLAND AND ST. ROBERT.
AREAS ALONG THE ROUBIDOUX CREEK IN PULASKI COUNTY WILL BE PRONE TO A
RAPID RISE OF WATER AND FLOODING.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.
IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT ONLY TAKES A FEW INCHES OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.
LAT...LON 3748 9202 3748 9233 3776 9241 3786 9241
3786 9203
$$
GAGAN2 follow-up statements
000
WGUS73 KSGF 270737
FFSSGF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
236 AM CDT FRI JUN 27 2008
MOC105-169-215-271100-
/O.CON.KSGF.FF.W.0126.000000T0000Z-080627T1100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
TEXAS MO-LACLEDE MO-PULASKI MO-
236 AM CDT FRI JUN 27 2008
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 600 AM CDT FOR
EASTERN LACLEDE...NORTHWESTERN TEXAS AND SOUTHERN PULASKI COUNTIES...
AT 232 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THAT ALTHOUGH STORMS HAD ENDED IN THE WARNING AREA...RAINFALL
ACCUMULATIONS OVER THREE INCHES OCCURRED BETWEEN FORT LEONARD WOOD
AND FALCON
RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT MAY EXPERIENCE FLASH FLOODING INCLUDE...
FORT LEONARD WOOD...WAYNESVILLE...RICHLAND AND ST. ROBERT.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.
LAT...LON 3748 9202 3748 9233 3776 9241 3786 9241
3786 9203
TIME...MOT...LOC 0736Z 180DEG 0KT 3769 9224
$$
TERRY000
WGUS73 KSGF 271059
FFSSGF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
559 AM CDT FRI JUN 27 2008
MOC105-169-215-271109-
/O.EXP.KSGF.FF.W.0126.000000T0000Z-080627T1100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
TEXAS MO-LACLEDE MO-PULASKI MO-
559 AM CDT FRI JUN 27 2008
...THE FLASH FLOOD WARNING WILL EXPIRE AT 600 AM CDT FOR EASTERN
LACLEDE...NORTHWESTERN TEXAS AND SOUTHERN PULASKI COUNTIES...
EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.
LAT...LON 3748 9202 3748 9233 3776 9241 3786 9241
3786 9203
TIME...MOT...LOC 1059Z 180DEG 0KT 3769 9224
$$
TERRYWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Jun 26, 11:41 PM CDT, 4 minutes earlier.
Area forecast discussion, Jun 26, 11:41 PM CDT, 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 1141 PM CDT THU JUN 26 2008 ...UPDATE TO AVIATION... ...MESOSCALE CONVECTIVE DISCUSSION... .UPDATE... STILL MONITORING SEVERAL AREAS OF CONVECTION ACROSS THE MIDWEST AT THIS HOUR. TSRA ACTIVITY OVER THE EASTERN OZARKS CONTINUES TO FLOURISH...ALTHOUGH THE AREAL EXTENT OF THIS ACTIVITY HAS COMPRESSED A BIT THE PAST HOUR OR SO. NEARLY STATIONARY THUNDERSTORM JUST SOUTHWEST OF FORT WOOD WILL HAVE TO BE CLOSELY MONITORED FOR FLASH FLOOD POTENTIAL. THIS NEARLY STATIONARY STORM APPEARS TO BE ANCHORED NEAR A STALLED OUTFLOW BOUNDARY AND WITH 20 TO 30 KT OF LOW LEVEL FLOW EXPECTED TO IMPINGE ON THIS BOUNDARY...THIS STORM MAY NOT MOVE ALL THAT MUCH IN THE NEXT FEW HOURS. JUST TO THE WEST...THE BOWING THUNDERSTORM SEGMENT CONTINUES TO PUSH SOUTHWARD. THIS WILL MOST LIKELY STAY JUST TO THE WEST OF THE CWA...PROBABLY SIDESWIPING FAR WESTERN CRAWFORD AND CHEROKEE COUNTIES AFTER 200 AM. ADDITIONAL DEVELOPMENT ON THE PERIPHERY OF THIS LINE WARRANTS A MID RANGE CHANCE OF TSRA DEVELOPMENT OVERNIGHT. FURTHER DEVELOPMENT TO THE NORTHWEST...OVER NORTH CENTRAL KS AND NEB ALSO BEARS WATCHING. THE GENERAL BEARING ON THIS ACTIVITY HAS BEEN MAINLY TO THE EAST...WITH ONLY A LITTLE SOUTHWARD MOVEMENT NOTED SO FAR THIS EVENING. FORECAST PROPAGATION VECTORS SUGGEST SOME SOUTHWARD MOVEMENT WITH TIME AND WILL CONTINUE TO UPDATE AS NECESSARY BASED ON RADAR AND SATELLITE TRENDS. MOST RECENT BATCH OF GRIDS AND PRODUCTS SENT. GAGAN && .UPDATE... WATCHING A COUPLE OF CLUSTERS OF THUNDERSTORMS AT THIS HOUR. THE FIRST EXTENDING FROM CENTRAL TO SOUTHEAST MO AND THE SECOND OVER NORTHERN INTO EAST CENTRAL KANSAS. ACTIVITY IN CENTRAL MO HAS DEVELOPED ALONG AN OUTFLOW BOUNDARY IN THE PRESENCE OF STRONG INSTABILITY. MLCAPE AND SBCAPE VALUES CONTINUE TO BE WELL ABOVE 2000 J/KG AND WILL LIKELY CONTINUE TO BE SO FOR A FEW MORE HOURS. WILL LIKELY SEE THIS ACTIVITY SLOWLY WANE OVER THE NEXT HOUR OR SO...THOUGH WITH A 30KT LOW LEVEL JET DEVELOPING OVERNIGHT IT IS PLAUSIBLE THAT THIS ACTIVITY WILL LINGER IN SOME FASHION. THERE IS ONLY AN OUTSIDE RISK OF A SEVERE STORM WITH THIS CLUSTER. THE CLUSTER OF STORMS OVER KANSAS HAS BEEN A BIT MORE PROLIFIC IN SEVERE WEATHER PRODUCTION. LARGE HAIL AND WIND HAVE BEEN COMMON WITH A BOWING SEGMENT MOVING SOUTH. ADDITIONAL ACTIVITY IS DEVELOPING TO THE NORTHWEST OF THIS COMPLEX OVER NORTH CENTRAL KANSAS WITH EVEN MORE DEVELOPMENT IN NW AND W KS/NEB. PROPAGATION VECTORS ALL SUGGEST A CONTINUED...OR EVENTUAL...SOUTHWARD PUSH TO THIS ACTIVITY. MOST OF THIS ACTIVITY SHOULD REMAIN JUST TO OUR WEST...ALTHOUGH IT WILL BE POSSIBLE FOR SOME ACTIVITY IN MY WESTERN ZONES LATER TONIGHT WITH THE MCS MOVING OUT OF NEB/NW KS. WILL ALTER POPS A BIT FOR THE REST OF TONIGHT TO INCREASE CHANCES OVER MY WESTERN ZONES. WILL MAINTAIN SCATTERED COVERAGE OVER THE EASTERN OZARKS...DECREASING WITH TIME DURING THE OVERNIGHT. WILL ALSO TWEAK TEMPERATURES A FEW DEGREES IN THE EASTERN OZARKS WHERE RAIN COOLED AIR WILL RESULT IN LOWS A FEW DEGREES LOWER THAN PREVIOUSLY FORECAST. GAGAN && .DISCUSSION... THE MAIN FORECAST CONCERNS ARE ISOLATED TO SCATTERED THUNDERSTORM DEVELOPMENT THIS AFTERNOON AND EVENING...THEN BETTER CHANCES OF WIDESPREAD THUNDERSTORMS FRIDAY NIGHT INTO SATURDAY. CURRENTLY TEMPERATURES HAVE WARMED WELL INTO THE 80S ACROSS THE SOUTHERN AND WESTERN PORTIONS OF THE CWA. CLOUD COVER FROM THE MORNING MCS HAS LEFT CENTRAL MISSOURI COOL WITH TEMPERATURES IN THE 70S. CURRENT LAPS DATA SHOWS SURFACE BASE CAPES ON THE ORDER OF 2500 TO 3500 J/KG WITH LITTLE CIN ACROSS THE AREAS THAT HAVE WARMED INTO THE 80S. LESS INSTABILITY IS PRESENT ACROSS CENTRAL MISSOURI WITH CAPES ON THE ORDER OF 500 TO 1000 J/KG WITH CIN VALUES LESS THAN -100 J/KG. THIS AFTERNOON AND EARLY EVENING...A NUMBER OF OUTFLOW BOUNDARIES FROM THE MORNING MCS REMAIN OVER THE AREA. THESE OUTFLOW BOUNDARIES WILL BE THE FOCUS FOR THUNDERSTORM DEVELOPMENT ACROSS THE SOUTHERN AND WESTERN CWA THIS AFTERNOON. WILL LIKELY SEE DEVELOPMENT START HERE IN THE NEXT HOUR AND CONTINUE INTO THE EVENING HOURS. THIS ACTIVITY WILL BE SCATTERED IN NATURE. WIND SHEAR REMAINS QUITE WEAK...SO THUNDERSTORMS THAT DEVELOP WITH BE PULSE IN NATURE. WITH THE AMOUNT OF INSTABILITY PRESENT...A FEW OF THE STRONGER STORMS COULD PULSE TO MARGINALLY SEVERE AT TIMES. WITH THE LOSS OF SURFACE HEATING THIS EVENING...THIS ACTIVITY SHOULD WEAKEN DURING THE EARLY EVENING HOURS. TONIGHT...ANOTHER COMPLEX OF STORMS HAS DEVELOPED ACROSS NORTHERN MISSOURI THIS AFTERNOON. THIS ACTIVITY SHOULD DRIFT TO THE SOUTH AND EAST AND MAY CLIP THE NORTHERN AND EASTERN PORTIONS OF THE CWA TONIGHT. WIND SHEAR WILL REMAIN WEAK ACROSS THE AREA KEEPING THE SEVERE THREAT LIMITED. THE LOW LEVEL JET WILL INCREASE ENOUGH TONIGHT THAT THIS ACTIVITY SHOULD REMAIN ONGOING THROUGH THE OVERNIGHT HOURS. FRIDAY...THERE COULD BE A FEW ONGOING SHOWERS AND THUNDERSTORMS ACROSS THE NORTHWESTERN PORTIONS OF THE CWA FRIDAY MORNING...A LOT LIKE WHAT WE SAW THIS MORNING. THE AIRMASS OVER THE REGION WILL REMAIN MOIST AND UNSTABLE THROUGH THE AFTERNOON. SCATTERED THUNDERSTORMS WILL BE POSSIBLE DURING THE AFTERNOON AND EVENING HOURS...ESPECIALLY ALONG ANY OUTFLOW BOUNDARIES THAT DRIFT INTO THE AREA. THE SEVERE THREAT WILL AGAIN BE LIMITED WITH THIS ACTIVITY. FRIDAY NIGHT AND SATURDAY...BETTER CHANCES FOR WIDESPREAD THUNDERSTORMS WILL OCCUR LATE FRIDAY EVENING INTO SATURDAY...AS AN UPPER LEVEL SHORTWAVE MOVES ACROSS THE NORTHERN PLAINS INTO THE GREAT LAKES REGION. THE ASSOCIATED COLD FRONT WILL BE THE FOCUS FOR STRONG TO SEVERE THUNDERSTORMS AS IT PUSHES THROUGH THE AREA. WIND SHEAR WILL INCREASE WITH THE APPROACH OF THE UPPER LEVEL SHORTWAVE...ALLOWING FOR ORGANIZED STORMS. GIVEN THE TIMING OF THE FRONTAL PASSAGE...A SQUALL LINE WILL LIKELY FORM AHEAD OF THE FRONT AS IT PUSHES SOUTH INTO THE AREA. DAMAGING WINDS AND MARGINALLY SEVERE HAIL WILL BE THE MAIN HAZARDS EXPECTED WITH THIS ACTIVITY. HEAVY RAINFALL WILL ALSO BE POSSIBLE AS PRECIPITABLE WATER VALUES WILL RANGE FROM ONE AND THREE QUARTERS TO TWO INCHES. THE FRONT WILL BE PROGRESSIVE WITH JUST LOCALLY HEAVY RAINFALL EXPECTED. THERE COULD BE A FEW LOW WATER CROSSINGS THAT FLOOD WITH THE FRONTAL PASSAGE...BUT WIDESPREAD FLOODING IS NOT EXPECTED AT THIS TIME SO WILL LET THE ESF EXPIRE WITH THIS PACKAGE. THE FRONT WILL LIKELY STALL NEAR THE MISSOURI ARKANSAS BORDER SATURDAY MORNING...WITH REDEVELOPMENT EXPECTED THROUGH THE AFTERNOON. A SEVERE THREAT WILL REMAIN SOUTH OF THE FRONT THROUGH SATURDAY AFTERNOON...BEFORE UPPER LEVEL ENERGY KICKS THE FRONT FURTHER SOUTH SATURDAY NIGHT. THIS WILL BE ACROSS THE SOUTHERN CWA MAINLY ALONG AND SOUTH OF HIGHWAY 60. NORTHWEST FLOW WILL RETURN TO THE AREA SUNDAY INTO THE START OF THE WORK WEEK WITH BELOW NORMAL TEMPERATURES EXPECTED. CANNOT RULE OUT DISTURBANCES RIDING THROUGH THE NORTHWEST FLOW AND CREATING SLIGHT CHANCES FOR POPS OVER THIS TIME...HOWEVER CONFIDENCE IS TOO LOW AT THIS TIME TO INCLUDE POPS AT THIS TIME. DURING THE MIDDLE HALF OF WEEK...ANOTHER UPPER LEVEL SHORTWAVE WILL APPROACH THE AREA RETURNING BETTER CHANCES FOR POPS TO THE AREA. WISE && .AVIATION... FOR THE 06Z TAF PACKAGE...COMPLEX FORECAST OVER THE NEXT 24 HOURS. SEVERAL CLUSTERS OF THUNDERSTORMS CONTINUE TO BLOSSOM OVER THE MIDWEST. ACTIVITY EAST OF THE AERODROMES WILL REMAIN TO THE EAST. HOWEVER THERE IS SOME POTENTIAL THAT THUNDERSTORMS OVER EASTERN KANSAS WILL FLIRT WITH AT LEAST JLN TONIGHT. ADDITIONAL THUNDERSTORM ACTIVITY OVER NORTHERN KANSAS AND NEBRASKA ALSO BEAR WATCHING AS THIS MAY MAKE A TURN TOWARD THE SOUTHEAST WITH TIME. AT THIS JUNCTURE HAVE OPTED TO INCLUDE VCTS AT JLN FOR A PORTION OF THE OVERNIGHT...KEEPING SGF QUIET...ALTHOUGH RADAR TRENDS WILL NEED TO BE CLOSELY MONITORED. FRIDAY WILL LIKELY BE MUCH LIKE THE PAST FEW DAYS WITH ISOLATED TO WIDELY SCATTERED TSRA POSSIBLE DURING THE AFTERNOON AND EVENING. STRONG FRONT WILL APPROACH FROM THE NORTHWEST JUST BEYOND THE END OF THE TAF CYCLE. VFR CONDITIONS ARE EXPECTED FOR THE NEXT 24 HOURS. GAGAN && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. &&
Hazardous weather outlook, Jun 26, 7:38 PM CDT, 4 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE SPRINGFIELD MO 738 PM CDT THU JUN 26 2008 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-280045- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 738 PM CDT THU JUN 26 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. SCATTERED THUNDERSTORMS WILL AFFECT CENTRAL MISSOURI THIS EVENING. OCCASIONAL CLOUD TO GROUND LIGHTNING...SMALL HAIL AND WIND GUSTS TO 40 MPH WILL BE POSSIBLE WITH THIS ACTIVITY. ADDITIONAL THUNDERSTORMS MAY BE POSSIBLE AFTER MIDNIGHT TONIGHT AS A MODEST LOW LEVEL JET DEVELOPS ACROSS THE AREA. SEVERE WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. A BETTER CHANCE FOR THUNDERSTORMS WILL OCCUR LATE FRIDAY INTO SATURDAY WITH THE APPROACH AND PASSAGE OF A COLD FRONT. STRONG INSTABILITY AND INCREASING VERTICAL WIND SHEAR WILL SUPPORT SEVERE THUNDERSTORM DEVELOPMENT...MAINLY FRIDAY NIGHT. LARGE HAIL AND STRONG THUNDERSTORM WINDS WILL BE THE MAIN POTENTIAL HAZARDS. AREAS OF HEAVY RAINFALL AND FLASH FLOODING WILL ALSO BE POSSIBLE FRIDAY NIGHT AND EARLY SATURDAY. THE FRONT IS EXPECTED TO STALL NEAR THE MISSOURI ARKANSAS BORDER SATURDAY. STRONG TO SEVERE STORMS WILL BE POSSIBLE THROUGH SATURDAY EVENING GENERALLY SOUTH OF THE INTERSTATE 44 CORRIDOR NEAR THE STALLED FRONT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) GAGAN
In the hours before
Special weather statement, Jun 26, 8:28 PM CDT, 3 hours 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 828 PM CDT THU JUN 26 2008 MOZ070-270200- PULASKI MO- 828 PM CDT THU JUN 26 2008 ...SIGNIFICANT WEATHER ALERT FOR NORTHERN PULASKI COUNTY UNTIL 900 PM CDT... AT 824 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5 MILES SOUTHWEST OF DIXON...OR 8 MILES NORTH OF WAYNESVILLE...MOVING SOUTH AT 13 MPH. PEOPLE IN NORTHERN PULASKI COUNTY...INCLUDING THE CITIES OF WAYNESVILLE AND ST. ROBERT...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. BARJENBRUCH
Local storm report, Jun 26, 9:16 PM CDT, 2 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
916 PM CDT THU JUN 26 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0914 PM HAIL RICHLAND 37.86N 92.40W
06/26/2008 E0.25 INCH PULASKI MO EMERGENCY MNGR
WIND GUSTS TO 30 MPH AS WELL
&&
GCLAYCOMThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 8:50 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Laclede, Pulaski | 40 min |
| Jun 26, 11:24 PM CDT | Areal Flood Advisory | SGF | Laclede, Pulaski, Texas | 6 hr |
Nearby
Flash Flood Warnings in Missouri, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.